RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 12, Pages 81–86 (Mi ivm8410)  

Brief communications

Quasisolution of an inverse boundary-value problem in aerohydrodynamics with a limited maximum velocity on a contour in a range of angles of attack

I. M. Kamalutdinov, D. V. Maklakov

Chair of Aerohydromecanics, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: In this paper we develop a method of quasisolutions for inverse aerohydromechanic boundary-value problem with constraints on the maximum velocity on airfoil surfaces in a range of angles of attack. We reduce the problem to minimization of a square functional with equality and inequality constraints.

Keywords: method of quasisolutions, quadratic programming, solvability conditions, constraints on the maximum velocity.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:12, 67–71

Bibliographic databases:

UDC: 532.5
Received: 16.06.2011

Citation: I. M. Kamalutdinov, D. V. Maklakov, “Quasisolution of an inverse boundary-value problem in aerohydrodynamics with a limited maximum velocity on a contour in a range of angles of attack”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12, 81–86; Russian Math. (Iz. VUZ), 55:12 (2011), 67–71

Citation in format AMSBIB
\Bibitem{KamMak11}
\by I.~M.~Kamalutdinov, D.~V.~Maklakov
\paper Quasisolution of an inverse boundary-value problem in aerohydrodynamics with a~limited maximum velocity on a~contour in a~range of angles of attack
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 12
\pages 81--86
\mathnet{http://mi.mathnet.ru/ivm8410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963468}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 12
\pages 67--71
\crossref{https://doi.org/10.3103/S1066369X11120115}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856303857}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8410
  • http://mi.mathnet.ru/eng/ivm/y2011/i12/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:144
    Full text:40
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020